EconPapers    
Economics at your fingertips  
 

T‐Stability of the Heun Method and Balanced Method for Solving Stochastic Differential Delay Equations

Xiaolin Zhu and Hu Peng

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: This paper studies the T‐stability of the Heun method and balanced method for solving stochastic differential delay equations (SDDEs). Two T‐stable conditions of the Heun method are obtained for two kinds of linear SDDEs. Moreover, two conditions under which the balanced method is T‐stable are obtained for two kinds of linear SDDEs. Some numerical examples verify the theoretical results proposed.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/545830

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:545830

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:545830